# SDR R61A2023010600057

- Difficulty date: January 7, 2023
- Submitted: January 7, 2023
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 39,209 hours, 29,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17087560001
- Condition: Corroded
- Location: Frs86-87 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - "HEATED DRAIN MAST INTERCOSTAL BETWEEN FR86/87 STR27R/28R.  REMOVED & REPLACED HEATED DRAIN MAST NTERCOSTAL BETWEEN FR8687 TR27R28R.  REF SRM 51-40-08."
